Authors: Vukmirović, Srdjan
Babić, Marijana 
Dekić, Andrijana 
Title: Classification of left invariant Hermitian structures on 4-dimensional non-compact rank one symmetric spaces
Journal: Revista de la Union Matematica Argentina
Volume: 60
Issue: 2
First page: 343
Last page: 358
Issue Date: 2019
Rank: M23
ISSN: 0041-6932
DOI: 10.33044/revuma.v60n2a04
Abstract: 
The only 4-dimensional non-compact rank one symmetric spaces are CH2 and RH4. By the classical results of Heintze, one can model these spaces by real solvable Lie groups with left invariant metrics. In this paper we classify all possible left invariant Hermitian structures on these Lie groups, i.e., left invariant Riemannian metrics and the corresponding Hermitian complex structures. We show that each metric from the classification on CH2 admits at least four Hermitian complex structures. One class of metrics on CH2 and all the metrics on RH4 admit 2-spheres of Hermitian complex structures. The standard metric of CH2 is the only Einstein metric from the classification, and also the only metric that admits Kähler structure, while on RH4 all the metrics are Einstein. Finally, we examine the geometry of these Lie groups: curvature properties, self-duality, and holonomy.
Keywords: Complex hyperbolic plane | Hermitian complex structures | Left invariant metrics | Non-compact rank one symmetric spaces
Publisher: Unión Matemática Argentina

Show full item record

SCOPUSTM   
Citations

1
checked on May 24, 2024

Page view(s)

15
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.